Time periodic smooth solutions of hyperbolic quasi-linear equations with dissipation term and their approximation by parabolic equations

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)331-344
Number of pages14
JournalAnnali di Matematica Pura ed Applicata
Volume140
Issue number1
DOIs
Publication statusPublished - Dec 1 1985

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{f11338d08bef44d09d15e144d5aff536,
title = "Time periodic smooth solutions of hyperbolic quasi-linear equations with dissipation term and their approximation by parabolic equations",
author = "Milani, {Albert J.}",
year = "1985",
month = "12",
day = "1",
doi = "10.1007/BF01776855",
language = "English",
volume = "140",
pages = "331--344",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Time periodic smooth solutions of hyperbolic quasi-linear equations with dissipation term and their approximation by parabolic equations

AU - Milani, Albert J.

PY - 1985/12/1

Y1 - 1985/12/1

UR - http://www.scopus.com/inward/record.url?scp=34250117720&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250117720&partnerID=8YFLogxK

U2 - 10.1007/BF01776855

DO - 10.1007/BF01776855

M3 - Article

VL - 140

SP - 331

EP - 344

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 1

ER -